# SDR R61A201210090564

- Difficulty date: October 9, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N134HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000220
- Aircraft time: 12,132 hours, 9,682 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT ON CLIMB THE LANDING GEAR LEVER WOULD NOT COME UP.  TOWER CONFIRMED ALL 3 GEARS WERE STILL DOWN.  A/C RETURNED TO THE FIELD.  MAINTENANCE RESET C/B FOR THE LEVER AND PERFORMED GEAR SWINGS AND ALL CHECKS WERE NORMAL.  MAINTENANCE REPLACED THE LG CONTROL LEVER MODULE ASSY JUST TO BE ON THE SAFE SIDE.
